MathSciNet Relay Station
MathSciNet bibliographic data
MR2317005 65M60 (53A07)
Dziuk, G.; Elliott, C. M. Finite elements on evolving surfaces. IMA J. Numer. Anal. 27 (2007), no. 2, 262–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement